MAUDE Adverse Event Report: AV-TEMECULA-CT XIENCE XPEDITION EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM

AV-TEMECULA-CT XIENCE XPEDITION EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM
Catalog Number 1074300-08
Health Effect - Clinical Codes Death (1802); Ischemia (1942); Prolapse (2475)
Date of Event 03/15/2016
Type of Reportable Event Death
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.Concomitant products: stent: resolute integrity 2.5x30mm, 3.0x38mm; xience xpedition 3.0x38mm.The device was not returned for evaluation.However, ischemia and death are listed in the xience xpedition everolimus eluting coronary stent systems instructions for use as known patient effects of coronary stenting procedures.A conclusive cause for the reported patient effect(s), and the relationship to the product, if any, cannot be determined.A review of the lot history record and complaint history of the reported device could not be conducted because the lot number was not provided.There is no indication of a product quality issue with respect to manufacture, design or labeling.The xience xpedition 3.0x38mm is filed under a separate medwatch report number.
 
Event or Problem Description
It was reported that the procedure was to treat lesions located in the left main and proximal left anterior descending coronary arteries on (b)(6) 2016.After ablation was performed with a non-abbott device, a perforation occurred.Non-abbott stents were implanted to treat the perforation.Then, two xience xpedition (3.0 x 38 mm and 3.0 x 8 mm) stents were implanted.After implantation of the xience xpedition stents, blood flow was decreased and the patient's condition changed for the worse.In spite of intra-aortic balloon pump (iabp) and percutaneous cardio pulmonary support (pcps) followed by coronary artery bypass graft (cabg), on (b)(6) 2016, the patient expired.The cause of death was reported as heart failure due to the decreased blood flow caused by plaque, however it could not be confirmed when the plaque shift occurred; after implant of one or both stents.No additional information can be provided.

Brand Name
XIENCE XPEDITION EVEROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6271746
Report Number2024168-2017-00633
Device Sequence Number13473354
Product Code NIQ
UDI-Device Identifier08717648162312
UDI-Public(01)08717648162312
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 01/23/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number1074300-08
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2017
Initial Report FDA Received Date01/23/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;